# SDR ASOA02354

- Difficulty date: June 19, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO MLU, THE CAPTAIN NOTICED A SMELL THAT HE ASSOCIATED WITH A HOT PACK.  THE RIGHT PACK TEMPERATURE HAD BEEN UNSTABLE EARLIER IN THE FLIGHT.  THE CAPTAIN MANUALLY COOLED THE PACK.  THE FLIGHT ATTENDANT REPORTED A HAZE FORMING IN THE CABIN AND THE LAVATORY SMOKE DETECTOR WAS SOUNDING.  AT THIS TIME THE CAPTAIN RECEIVED THE SMOKE TOILET MESSAGE IN THE COCKPIT.  THE LAVATORY WAS VISUALLY CHECKED FOR FIRE AND THERE WAS NONE.  THE CAPTAIN SHUT DOWN THE RIGHT PACK AND THE SMOKE AND SMELL DISSIPATED SHORTLY AFTER.  AIRCRAFT LANDED SAFELY IN MLU.  MAINTENANCE REMOVED AND REPLACED THE COALESCER BAG ON THE RIGHT PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
